# SDR PNSA980210

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15PR
- Make and model: Piper PA-31-350
- Aircraft serial: 318052011
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Rollers
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT LOCK UP.  CLEANED AND LUBED DIRTY NOSE GEAR UPLOCK ROLLER, OPS CHECK OK.
